MathSciNet Relay Station
MathSciNet bibliographic data
MR2458707 65L99
Wu, Lei; Xie, Li-dan; Zhang, Jie-fang Adomian decomposition method for nonlinear differential-difference equations. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 1, 12–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement